A 36-year-old male asked:
Disclaimer

Alrady a month I getting photophobia and at the same time I realiszes that my hair is easy to loss..

1 doctor answer
Dr. Susana Sixto-rodriguez
24 years experience in Family Medicine
Photophobia: You need to have a check up with labs and discuss all medications with your doctor. Certain medications and illnesses can cause hair loss and or photophobia. Good Luck
Answered on Dec 29, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old female asked:
Dr. Cornelius Oleary
18 years experience in Urgent Care
Visit the MD: It sounds like you have symptoms that are persistent and serious, so you should visit a doctor. If migraines are a recurrent thing for you, there are ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience in Pain Management
See your GP: The "worst" headache is a red flag and warrant imaging (MRI) and further workup to rule out secondary headache, See your GP for evaluation.
1
1 thank
A 24-year-old male asked:
Dr. Andrew Germanovich
12 years experience in Pain Management
See your doctor: For a comprehensive history, physical examination and possibly imaging. This might be something more dangerous than a migraine. More history is needed ... Read More
1
1 thank
A 53-year-old member asked:
Dr. John McClay
30 years experience in Head and Neck Surgery
Poss. migraine: These symptoms could indicate a multitude of problems. I recommend seeing a neurologist and ent.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month